# SDR SCNA20161010242

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD OF WHEEL WELL, ACCESS PANEL 193B INTERNAL SURFACE ON FWD LT CORNER IS DELAMINATED.  REPAIRED LOWER FUSELAGE ACCESS PANEL 193B INTERNAL SURFACE.  RESTORED FINISH.
